MathSciNet Relay Station
MathSciNet bibliographic data
MR267586 55.52
Bousfield, A. K.; Curtis, E. B. A spectral sequence for the homotopy of nice spaces. Trans. Amer. Math. Soc. 151 1970 457–479.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement